Side effects

  • 2 replies
  • 8 subscribers
  • 358 views

Had my 10th session of 12 paclitaxel chemo this week. I’ve pretty much sailed through up to now- just had fatigue, but it now seems to be taking its toll on me. Terrible tummy cramps and diarrhoea today and fatigue has worsened too. Is this the norm after this many sessions- anyone on here had similar reactions?

Thanks for reading. 

  • Hi  

    I had 12 sessions of paclitaxel and was fortunate to not have any side effects from it. Have you rung the 24 hour number for your chemotherapy unit to tell them about these side effects?

    Having seen that you have previously posted in the breast cancer group, I hope you don't mind me suggesting that you also post this question there as you'll then connect directly with others on the same treatment.

    I hope you feel better soon

    x

    Community Champion Badge

     "Never regret a day in your life, good days give you happiness, bad days give you experience"

  • Hi, thanks for taking the time to reply. I will contact them if it continues. I have loperamide which seems to be helping. It is something that troubled me before chemo started, so wasn’t sure if it was related or not. Guess I got a little complacent, as I have been relatively healthy throughout. Sending best wishes to you.